MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS PACKAGE-2015; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS PACKAGE-2015; SCALER, ULTRASONIC
Catalog Number 8161428
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported that a cavitron jet plus package-2015 is alleged to overheated and the inserts got hot during use.No injury.
 
Additional Manufacturer Narrative
Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.Please refer to the repair notes below.01/14/2026 repair tech: (b)(6).Emh hp; cable, conn/gun cable damaged.No powder flow due to a blockage in the handpiece cable.Hardened and deteriorated air supply hose, clogged duckbill filter causing poor air/powder flow, flattened pinch tube restricting air/powder flow, powder bowl needs to be cleaned and retubed.Hardened and deteriorated water supply hose, debris buildup in the water filter.Replaced damaged/worn components and recalibrated unit to factory specs.Qa: tl.

Brand Name
CAVITRON JET PLUS PACKAGE-2015
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23819373
Report Number2424472-2025-00273
Device Sequence Number10104708
Product Code ELC
UDI-Device IdentifierD00381614281
UDI-PublicD00381614281
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8161428
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/09/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown